# SDR QXEA2013060301054

- Difficulty date: June 3, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 28,870 hours, 30,293 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Sealant
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOW POP REPORTED ON CLIMB OUT BY PAX IN 2E.  F/A 'S CALLED AT CRUISE FL 220 TO REPORT PAX REPORT AND TO SAY IT WAS SO LOUD WITH NOISE NOW THEY COULDN'T TALK TO EACH OTHER BY 2E. DIVERTED, AND MADE A UNEVENTFUL LANDING.  REMOVED UPPER FWD EMERGENCY EXIT DOOR IAW AMM 52-22-00-000-801. FOUND NO SEALANT ON UPPER CORNERS OF LOWER FWD EMERGENCY EXIT DOOR.  APPLIED NEW SEALANT TO UPPER CORNERS OF LOWER FWD EMERGENCY EXIT DOOR AS REQUIRED IAW AMM 51-23-00-390-801. CLOSED LOWER FWD EMERGENCY EXIT DOOR AND INSTALLED UPPER FWD EMERGENCY EXIT DOOR IAW 52-22-000-400-801.  PRESSURIZED ACFT TO 4.5 PSID IAW AMM 21-00-00-863-801.  NO "POPS", "SQUEALS" OR LOUD UNUSUAL NOISE NOTED.  ACFT HOLDS PRESSURE OK.  LEAK CHECK OK.  DE-PRESSURIZED ACFT IAW AMM 21-00-00-863-802. NO FURTHER DEFECTS NOTED.  NOTE: REF USED FOR SEALANT PLACEMENT ABOVE WAS IAW HS 52-0008 STEP 1B.  RETURNED TO SERVICE.
